It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=SusanGene]thanks to both of you. You are right; it possibly could be unrelated to the lipitor. I think it'll take time and the testimonies of thousands of Lipitor
patients before we'll know anything for certain.
She is doing well now. But she's not as good as she used to be as far as some discomfort in her leg is concerned. I sent her some messages I cut and paste of other Lipitor patients and she is going to start on Garlique for cholesterol and hopefully Niacin (B2). she is going to continue to take the LIP. but Might cut back on the dosage and then see how she's doing when she goes in for her tests again.[/QUOTE]

SusanGene,

I would strongly recommend that while your friend is on Lipitor, that she take CoQ10 - at least 100mg/day. Statins deplete the body of CoQ10 - which is needed by the muscles to produce energy. This depletion is thought to be part of the reason why statins cause musclular problems.

I was on Lipitor for about 7 years when my doctor combined it with Tricor, and within months I was almost an invalid. I had so much pain in both my arms, I could hardly lift anything. I was also profoundly weak, and could barely exercise. I've been off statins and fibrates for 20 months now and have fully recovered. I wish I had known about the need to take CoQ10 while on statins before I ran into my problem... Could have saved myself a lot of agony...

I'm using Policosanol now, and I still take 75mg CoQ10 daily (plus Vitamin E and C, Folic Acid, and try to limit my saturated fats and trans fats and sugars and refined carbs...).

HubbleRules
:cool:





All times are GMT -7. The time now is 04:07 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!